It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-08-2005, 11:11 AM   #1
Member
(female)
 
Join Date: Jun 2005
Posts: 78
Fireplace HB User
Weight Loss and Medication Change

Has anyone had their medication adjusted after they have lost weight?

Thanks

 
Sponsors Lightbulb
   
Old 06-08-2005, 07:30 PM   #2
Inactive
(female)
 
Join Date: Nov 2004
Posts: 243
shellshocked HB User
Re: Weight Loss and Medication Change

I got put on 175 of syn after low tests results, I had started at 125 of syn years and years ago. I felt real good for about 6 months and then I started going hyper---I didn't realize how serious it was, but I knew things needed to be adjusted. I lost weight----but I looked and felt great----until my family practice doctor panicked and dropped me to 100 of synthroid. It was too big of a drop----and I think it nearly killed me because the f.p. dropped everything and rushed me to the ER---where they covnveniently dxd me as "depressed" after they found I "wasn't on drugs". They didn't believe a word I said about the recent and radical drop in synthroid. I sat there in the ER for 6 hours---they told me I could go home when my high blood pressure came down. It was like 170/120. I think they were just waiting for me to have a stroke.

I wouldn't ever let them drop my doses like that again. I ended up with another doctor bumping me up to 150 syn. I felt better almost immediately.

 
Sponsors Lightbulb
   
Old 06-08-2005, 07:34 PM   #3
Newbie
 
Join Date: Jun 2005
Posts: 5
Skuba2 HB User
Re: Weight Loss and Medication Change

Yes. I was originally on 175 synthroid. I lost weight and got down to 100. When I went on the Cytomel, they cut it in half and added 10 of cytomel. As I wrote in my other post, I have started taking my Cytomel in the afternoon and have also been able to cut it in half. My decreases actually happend once at weight loss and once after child birth--probably just body changing.

Being hyper isn't always a good feeling either. I had gotten hyper. Took advantage of it by getting a lot done by 8 am. But, also increased my appetite and I couldn't fall asleep easily.

DG

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
question about hypo and hair loss millie22 Hair Loss / Alopecia 7 07-14-2010 12:26 PM
still no weight loss!!!! pursie Thyroid Disorders 15 05-20-2008 12:58 PM
Water, Weight, The Scale! bluejbirdie Weight Loss 0 08-10-2006 09:08 AM
Patch is for pain, but too much weight loss Sue5964 Pain Management 6 12-30-2005 05:35 PM
Zoloft & Weight Gain pcdogwalker Weight Loss 4 07-24-2005 06:48 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!